Alert archive / Indiana / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 110, NWS Indianapolis, IN

June 13, 2008Hancock County, Henry County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 13, 2008, 1:12 PM EDT for Hancock County, Henry County, Indiana. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2008, 1:12 PM EDT (17:12 UTC)
Expired
Jun 13, 2008, 2:00 PM EDT
In force
48 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Hancock County, IN, Henry County, IN

The radar

The Indianapolis radar (KIND), 67 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 12:27 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 442 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
442 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1317 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-65 m²/s²
0-3 km storm-relative helicity
-43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 131712
SVRIND
INC059-065-131800-
/O.NEW.KIND.SV.W.0110.080613T1712Z-080613T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
112 PM EDT FRI JUN 13 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HANCOCK COUNTY IN CENTRAL INDIANA...
  HENRY COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 200 PM EDT

* AT 111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  EXTREME SOUTHWESTERN HENRY COUNTY...OR 19 MILES SOUTH OF
  ANDERSON...AND MOVING NORTHEAST AT 26 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SHIRLEY BY 120 PM EDT...
  KENNARD BY 125 PM EDT...
  GREENSBORO BY 130 PM EDT...
  CADIZ BY 135 PM EDT...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 107 AND 121.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 3979 8552 3979 8574 3995 8563 3995 8558
      4004 8558 4007 8557 4002 8521
TIME...MOT...LOC 1712Z 220DEG 23KT 3983 8559

$$

PUMA
3 follow-up statements
000 
WWUS53 KIND 131724
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
124 PM EDT FRI JUN 13 2008

INC059-131734-
/O.CAN.KIND.SV.W.0110.000000T0000Z-080613T1800Z/
HANCOCK-
124 PM EDT FRI JUN 13 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HANCOCK COUNTY IS
CANCELLED...

LAT...LON 3979 8552 3984 8558 3988 8560 3988 8558
      3989 8558 4004 8558 4007 8557 4002 8521
TIME...MOT...LOC 1724Z 227DEG 28KT 3990 8552

$$

INC065-131800-
/O.CON.KIND.SV.W.0110.000000T0000Z-080613T1800Z/
HENRY-
124 PM EDT FRI JUN 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR HENRY COUNTY...

AT 121 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR KENNARD...OR 16 MILES SOUTHEAST OF ANDERSON...MOVING
NORTHEAST AT 32 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CADIZ BY 130 PM EDT...
  NEW CASTLE BY 135 PM EDT...
  SULPHUR SPRINGS BY 140 PM EDT...
  MOUNT SUMMIT BY 145 PM EDT...

LAT...LON 3979 8552 3984 8558 3988 8560 3988 8558
      3989 8558 4004 8558 4007 8557 4002 8521
TIME...MOT...LOC 1724Z 227DEG 28KT 3990 8552

$$

PUMA
000 
WWUS53 KIND 131738
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
138 PM EDT FRI JUN 13 2008

INC065-131800-
/O.CON.KIND.SV.W.0110.000000T0000Z-080613T1800Z/
HENRY-
138 PM EDT FRI JUN 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR HENRY COUNTY...

AT 135 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED NEAR CADIZ...OR 14 MILES SOUTHEAST OF
ANDERSON...MOVING NORTHEAST AT 29 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SULPHUR SPRINGS BY 145 PM EDT...
  MOUNT SUMMIT BY 150 PM EDT...
  MOORELAND BY 200 PM EDT...

LAT...LON 3985 8544 3991 8551 3995 8554 4004 8558
      4007 8557 4002 8521
TIME...MOT...LOC 1738Z 234DEG 26KT 3997 8547

$$

PUMA
000 
WWUS53 KIND 131756
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
155 PM EDT FRI JUN 13 2008

INC065-131805-
/O.EXP.KIND.SV.W.0110.000000T0000Z-080613T1800Z/
HENRY-
155 PM EDT FRI JUN 13 2008

...THE SEVERE THUNDERSTORM WARNING FOR HENRY COUNTY WILL EXPIRE AT
200 PM EDT/100 PM CDT/...

THE THUNDERSTORM HAS WEAKENED TO BELOW SEVERE LEVELS AND HAD EXITED 
HENRY COUNTY.

LAT...LON 3985 8544 3991 8551 3995 8554 4004 8558
      4007 8557 4002 8521
TIME...MOT...LOC 1755Z 234DEG 26KT 4000 8530

$$

PUMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 12:08 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jun 13, 12:08 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1208 PM EDT FRI JUN 13 2008

.AVIATION...DISCUSSION FOR THE 18Z TAFS

AS ONE AREA OF TSRA EXITS THE IND/BMF SITES AT THE BEGINNING OF THE
PD...ANOTHER LINE OF TSRA WILL BE IMPACTING LAF/HUF. HAVE TIMED
THESE WITH TEMPOS. THE LINE WILL IMPACT BMG AND IND VERY EARLY IN
THE PD. HAVE WENT MVFR IN THE TEMPOS...BUT OF COURSE IFR CERTAINTLY
POSSIBLE IN A TSRA. RADAR TRENDS SHOW THAT TSRA MAY LAST LONGER IN
SRN SITES SO TEMPOS ARE A BIT LONGER THERE. AREA OF RAIN EXTENDS FOR
A WHILE BEHIND THE LINE...AND WITH LIFT OCCURRING DURING THE EVENING
HAVE KEPT -SHRA VCTS MENTION UNTIL 06Z OR SO. CANNOT RULE OUT
ADDITIONAL TSRA DEVELOPING WITH THIS LIFT...BUT NOT CONFIDENT FOR
ANOTHER TEMPO.

LOW LEVEL MOISTURE WILL LINGER THRU THE REMAINDER OF THE NIGHT AND
SHOULD KEEP CONDS MVFR. MOISTURE WILL EXIT THE AREA SATURDAY MORNING
ALLOWING VFR TO RETURN.

&&

.PREV DISCUSSION...UPPR LO CURRENTLY OVR THE NRN PLAINS XPCTD TO
LIFT NEWD INTO CANADA LTR TDY. IN THE WAKE OF THE LO...UPPR FLOW OVR
THE LOCAL AREA XPCTD TO GRADU VEER TO A WNWLY DIRECTION BY SUN.
CDFNT ASSOCIATED WITH THE UPPR LO PROGGED TO PASS THRU THE AREA
TONIGHT. MODELS IN GOOD AGREEMENT ON THE MAIN DETAILS. FCST FOCUS
CENTERS ON POPS/HVY RAIN/SVR THREAT WITH THIS SYS.

OUTFLOW BOUNDARY FM CONVECTIVE SYS ALONG THE MS RVR PUSHING SE ACRS
NRN IL ATTM. CURRENT SPEED OF OUTFLOW PLACES IT NR THE NW BORDER
COUNTIES ARND SUNRISE...WITH MODEL DATA HINTING AT THIS BOUNDARY
SETTLING SLOWLY SEWD ACRS THE LOCAL AREA DURG THE DAY. PROGGED
CONVECTIVE TEMPS SUGGEST TSTM ACTVTY SHOULD START DVLPG BY 18Z OR
SO...WITH THE MOST FAVORED LOCATION PROBABLY WHERE EVER OUTFLOW
BOUNDARY IS BY THAT TIME. WL GO WITH CHC POPS DURG THE MORN
HRS...WITH HI POPS IN THE AFT. THERMODYNAMIC/SHEAR PROFILES SUGGEST
SOME THREAT FOR SVR THIS AFT...HOWEVER SHEAR/MID LVL LAPSE RATES
LOOK A LTL WEAK AT THIS PT...ALTHOUGH LO LVL HELICITY VALUES MAY BE
LOCALLY ENHANCED INVOF BOUNDARY. PROGGED P-WAT VALUES NR TWO INCHES
SUGGEST HVY RAIN THREAT THIS AFT/EVEN AS WELL. WL CONT FLASH FLOOD
WATCH AS IS.

CDFNT XPCTD TO GRADU SETTLE ACRS THE AREA TONIGHT...SO WL CONT WITH
HI POPS/HVY RAIN THREAT. CONVECTION MAY TEND TO DIMINISH AFT 06Z/SAT
AS STRONGER 850MB FLOW PUSHES OFF TO THE E. WL KEEP A CHC POP IN THE
SERN ZONES FOF SAT MORN TO COVER ANY LINGERING ACTVTY...OTRW IMPROVG
CONDS XPCTD BY SAT AFT INTO SUN WITH SFC HI PRES BLDG IN.

LO LVL THICKNESSES SUGGEST NGM MOS HIGHS FOR SAT ARE PROBABLY ABOUT
5 DEGS TOO WARM. REMAINDER OF GUIDANCE LOOKS OK AT THIS PT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ALL ZONES.

&&

AVIATION...CS
PUBLIC...JAS
Hazardous weather outlook, Jun 13, 5:54 AM EDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
554 AM EDT FRI JUN 13 2008

INZ021-028>031-035>049-051-052-141000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-
554 AM EDT FRI JUN 13 2008

...FLASH FLOOD WATCH IN EFFECT THIS AFTERNOON AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORM ACTIVITY IS EXPECTED...MAINLY THIS AFTERNOON AND
EVENING. PRESENT INDICATIONS ARE THAT SOME STORMS MAY BE
SEVERE...ESPECIALLY FROM ABOUT 200 PM THIS AFTERNOON UNTIL ABOUT
MIDNIGHT TONIGHT. DAMAGING WINDS APPEAR TO BE THE MAIN
THREAT...HOWEVER LARGE HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE.

IN ADDITION...SOME STORMS THIS AFTERNOON AND EVENING MAY PRODUCE
HEAVY RAINFALL...WITH LOCALLY UP TO 3 INCHES OF RAIN POSSIBLE.
THIS MAY LEAD TO FLASH FLOODING AND WILL EXACERBATE THE ONGOING
FLOODING PROBLEMS.

MINOR TO MODERATE RIVER FLOODING WILL CONTINUE ALONG MANY OF THE
RIVERS. SEVERAL RIVERS AND STREAMS ARE ABOVE FLOOD STAGE. SEE THE
LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE
DETAILS REGARDING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE SUNDAY NIGHT INTO MONDAY. AT
THIS TIME...CONDITIONS APPEAR FAVORABLE FOR SEVERE STORMS SUNDAY NIGHT.

MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE
THROUGH AT LEAST THE EARLY PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY ON FRIDAY AFTERNOON OR FRIDAY EVENING.
SPOTTERS ARE ALSO ENCOURAGED TO MONITOR FUTURE WEATHER STATEMENTS
REGARDING THE SEVERE THREAT SUNDAY NIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ053>057-062>065-071-072-141000-
OWEN-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-
JACKSON-JENNINGS-
554 AM EDT FRI JUN 13 2008

...FLASH FLOOD WATCH IN EFFECT FOR TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORM ACTIVITY IS EXPECTED...MAINLY THIS AFTERNOON AND
EVENING. PRESENT INDICATIONS ARE THAT SOME STORMS MAY BE
SEVERE...ESPECIALLY FROM ABOUT 200 PM THIS AFTERNOON UNTIL ABOUT
MIDNIGHT TONIGHT. DAMAGING WINDS APPEAR TO BE THE MAIN
THREAT...HOWEVER LARGE HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE.

IN ADDITION...SOME STORMS TONIGHT MAY PRODUCE HEAVY
RAINFALL...WITH LOCALLY UP TO 3 INCHES OF RAIN POSSIBLE. THIS MAY
LEAD TO FLASH FLOODING AND WILL EXACERBATE THE ONGOING FLOODING
PROBLEMS.

MINOR TO MODERATE RIVER FLOODING WILL CONTINUE ALONG MANY OF THE
RIVERS ACROSS CENTRAL INDIANA. SEVERAL RIVERS AND STREAMS ARE
ABOVE FLOOD STAGE. SEE THE LATEST HYDROLOGICAL STATEMENT FOR
COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE SUNDAY NIGHT INTO MONDAY. AT
THIS TIME...CONDITIONS APPEAR FAVORABLE FOR SEVERE STORMS SUNDAY NIGHT.

MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE
THROUGH AT LEAST THE EARLY PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY ON FRIDAY AFTERNOON OR FRIDAY EVENING.
SPOTTERS ARE ALSO ENCOURAGED TO MONITOR FUTURE WEATHER STATEMENTS
REGARDING THE SEVERE THREAT SUNDAY NIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060-061-067>070-141000-
SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-
554 AM EDT FRI JUN 13 2008

...FLASH FLOOD WATCH IN EFFECT FOR TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORM ACTIVITY IS EXPECTED...MAINLY THIS AFTERNOON AND
EVENING. PRESENT INDICATIONS ARE THAT SOME STORMS MAY BE
SEVERE...ESPECIALLY FROM ABOUT 200 PM THIS AFTERNOON UNTIL ABOUT
MIDNIGHT TONIGHT. DAMAGING WINDS APPEAR TO BE THE MAIN
THREAT...HOWEVER LARGE HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE.

IN ADDITION...SOME STORMS TONIGHT MAY PRODUCE HEAVY
RAINFALL...WITH LOCALLY UP TO 3 INCHES OF RAIN POSSIBLE. THIS MAY
LEAD TO FLASH FLOODING AND WILL EXACERBATE THE ONGOING FLOODING
PROBLEMS.

MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PORTIONS OF
THE EAST FORK WHITE...WHITE...AND WABASH RIVERS IN SOUTHWESTERN
PORTIONS OF CENTRAL INDIANA. SEE THE LATEST HYDROLOGICAL STATEMENT
FOR COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER
FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE SUNDAY NIGHT INTO MONDAY. AT
THIS TIME...CONDITIONS APPEAR FAVORABLE FOR SEVERE STORMS SUNDAY NIGHT.

MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE
THROUGH AT LEAST THE EARLY PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY ON FRIDAY AFTERNOON OR FRIDAY EVENING.
SPOTTERS ARE ALSO ENCOURAGED TO MONITOR FUTURE WEATHER STATEMENTS
REGARDING THE SEVERE THREAT SUNDAY NIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jun 13, 8:25 AM EDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
825 AM EDT FRI JUN 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     LIGHTNING        BROWNSBURG              39.84N 86.39W
06/13/2008                   HENDRICKS          IN   EMERGENCY MNGR

            *** 1 INJ *** CONTSTRUCTION WORKER INDIRECTLY STRUCK BY
            LIGHTNING. MAIN STRIKE WAS TO A CRANE.

&&

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:09 AM EDTSevere Thunderstorm WarningINDBoone, Hendricks19 min
Jun 13, 10:44 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren25 hr
Jun 13, 10:44 AM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren25 hr
Jun 13, 10:44 AM EDTRiver Flood WarningINDMorgan, Owen25 hr
Jun 13, 10:44 AM EDTRiver Flood WarningINDMorgan, Owen25 hr
Jun 13, 10:44 AM EDTRiver Flood WarningINDClay, Greene25 hr
Jun 13, 12:00 PM EDTFlash Flood WarningINDClay, Greene, Owen2 hr
Jun 13, 1:21 PM EDTSevere Thunderstorm WarningINDFountain, Vermillion, Warren39 min
Jun 13, 1:59 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe, Warren46 min
Jun 13, 2:04 PM EDTFlash Flood WarningINDJohnson, Shelby4 hr
Jun 13, 2:11 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion49 min
Jun 13, 2:14 PM EDTFlash Flood WarningINDMorgan61 min
Jun 13, 3:11 PM EDTFlash Flood WarningINDMorgan, Owen3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.